MathSciNet Relay Station
MathSciNet bibliographic data
MR1809871 (2001k:49010) 49J20 (35B37 35Q53 49M30 76D55)
Vedantham, Ram Optimal control of the viscous Burgers equation using an equivalent index method. J. Global Optim. 18 (2000), no. 3, 255–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement